# SDR REXA2025032800360

- Difficulty date: March 9, 2025
- Submitted: March 28, 2025
- Operation: Air carrier
- Aircraft: N379CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10102
- Aircraft time: 38,971 hours, 29,926 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Bracket
- Part number: 601R514819
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR ELECTRICAL CONNECTOR BRACKET IS BENT AND CRACKED. REMOVED AND REPLACED CONNECTOR BRACKET PN 601R51481-9 IAW CRJ700 SRM 51-42-06-001-001-A01.
